Martingale optimal transport in the Skorokhod space

Yan Dolinsky, H. Mete Soner

Research output: Contribution to journalArticleResearchpeer-review

31 Citations (Scopus)


The dual representation of the martingale optimal transport problem in the Skorokhod space of multi dimensional cádlág processes is proved. The dual is a minimization problem with constraints involving stochastic integrals and is similar to the Kantorovich dual of the standard optimal transport problem. The constraints are required to hold for every path in the Skorokhod space. This problem has the financial interpretation as the robust hedging of path dependent European options.

Original languageEnglish
Pages (from-to)3893-3931
Number of pages39
JournalStochastic Processes and their Applications
Issue number10
Publication statusPublished - 30 Jul 2015
Externally publishedYes


  • Martingale Optimal Transport
  • Model-free Hedging
  • Skorokhod Space

Cite this